Sur la convergence des méthodes d'éléments finis nonconformes pour des problèmes linéaires de coques minces.

P. Trouvé

Numerische Mathematik (1990)

  • Volume: 57, Issue: 5, page 481-524
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Trouvé, P.. "Sur la convergence des méthodes d'éléments finis nonconformes pour des problèmes linéaires de coques minces.." Numerische Mathematik 57.5 (1990): 481-524. <http://eudml.org/doc/133463>.

@article{Trouvé1990,
author = {Trouvé, P.},
journal = {Numerische Mathematik},
keywords = {error estimate; sufficient conditions},
number = {5},
pages = {481-524},
title = {Sur la convergence des méthodes d'éléments finis nonconformes pour des problèmes linéaires de coques minces.},
url = {http://eudml.org/doc/133463},
volume = {57},
year = {1990},
}

TY - JOUR
AU - Trouvé, P.
TI - Sur la convergence des méthodes d'éléments finis nonconformes pour des problèmes linéaires de coques minces.
JO - Numerische Mathematik
PY - 1990
VL - 57
IS - 5
SP - 481
EP - 524
KW - error estimate; sufficient conditions
UR - http://eudml.org/doc/133463
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.